# SDR SWAA2022051996984

- Difficulty date: April 22, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2022-211414 / [01] REPLACED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; AND DWG 453A2610-7 SHEET 4 REV C; MATERIAL USED: CONOLITE PN:A90RG1W 0.90 PO:2021 237448;[02] TASK COMPLETED
